Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 19, Issue 2, Spring 1988  pp. 243-274.

L^p and spectral theory for a class of global elliptic operators

Authors: David Gurarie
Author institution:Department of Mathematics and Statistics, Case Western Reserve University, 10900 Euclid Avenue, Cleveland, Ohio 44106, U.S.A. Permanent address: Department of Mathematics, California Technical Institute, Pasadena, California 91125, U.S.A.


Contents    Full-Text PDF